# SDR DL72S952243

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Damaged
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV TRANS FROM SCH MTC SHEET, PERM REPAIR SKIN FLANGE NEAR FS 950 STR 18A LT REM TEMP REPAIR INSTALLED NEW REPAIR PER M/M 53-12-0.
